English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Primes of superspecial reduction for QM abelian surfaces

MPS-Authors
/persons/resource/persons234896

Baba,  Srinath
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235350

Granath,  Håkan
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Baba, S., & Granath, H. (2008). Primes of superspecial reduction for QM abelian surfaces. Bulletin of the London Mathematical Society, 40(2), 311-318. doi:10.1112/blms/bdn008.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2990-B
Abstract
There is no abstract available